# SDR AALA20000352

- Difficulty date: February 26, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN FORWARD END OF COACH INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT STRIP IN FORWARD END OF COACH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
